# SDR ASAA2018061194996

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 11,865 hours, 3,944 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: False Indication
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED,  RAN CHECKLIST WAITED FOR 5 MINUTES TO TURN SWITCH BACK ON AND LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE PROCEDURE IAW FIM 30-41, TASK 801, BITE SHOWS F/O SLIDING WINDOW SENSOR FAULT.  ACCOMPLISHED FIM 30-41, TASK 811. WINDOW SENSOR FAULT LIGHT ISOLATION.  PRIMARY SENSOR READS 305 OHM. DISCONNECTED PRIMARY SENSOR UPPER D-TERMINAL WIRE & CONNECTED THE SPARE SENSOR (320 OHM) LWR D-TERMINAL, OPS CHECKED NORMAL.
